# SDR CA050527009

- Difficulty date: May 18, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 374 hours
- Engine: Lyc O540F1B5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Venturi
- Condition: Contaminated
- Location: Carburettor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACEMENT OF VENTURI, A GRANULAR (CRYSTALIZED) TYPE MATERIAL WAS FOUND IN THE VENTURI INLET AND IN THE REGULATOR AREA ACCESSED VIA THE BRASS HEX PLUG.  WHEN THIS AREA WAS ACCESSED, THIS GRANULAR (POWDER LIKE) MATERIAL WAS THOUGHT TO BE CORROSION (RESULT OF).  INJECTION SERVO REMOVED, SENT TO REPAIR AGENCY (LEAVENS AVIATION), AND THEY DETERMINED THAT THIS MATERIAL WAS NOT CORROSION RELATED.  INJECTION SERVO CLEANED, FLUSHED, TESTED, AND RE-INSTALLED ON AIRCRAFT.  GRANULAR/POWER LIKE MATERIAL TO BE SENT TO LAB FOR ANALYSIS.
